# SDR MALA040526

- Difficulty date: July 29, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Condition: Broken
- Location: Side Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NOTED SCREWS BROKEN OUT ON F/O'S SIDE WINDOW.  MAINTENANCE RETORQUED F/O'S SIDE WINDOW 56-10-05-04 NOTED 8 SCREWS BELOW TORQUE SIDE WIND.  ON ATTACH SCREWS TORQUE CHECK GOOD AFTER RETORQUE.
